RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2005, Volume 60, Issue 1(361), Pages 161–162 (Mi umn1393)  

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On real quadratic forms annihilating an intersection of quadrics

A. V. Arutyunov

Peoples Friendship University of Russia

DOI: https://doi.org/10.4213/rm1393

Full text: PDF file (200 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2005, 60:1, 157–158

Bibliographic databases:

MSC: 90C30
Presented: В. М. Тихомиров
Accepted: 23.11.2004

Citation: A. V. Arutyunov, “On real quadratic forms annihilating an intersection of quadrics”, Uspekhi Mat. Nauk, 60:1(361) (2005), 161–162; Russian Math. Surveys, 60:1 (2005), 157–158

Citation in format AMSBIB
\Bibitem{Aru05}
\by A.~V.~Arutyunov
\paper On real quadratic forms annihilating an intersection of quadrics
\jour Uspekhi Mat. Nauk
\yr 2005
\vol 60
\issue 1(361)
\pages 161--162
\mathnet{http://mi.mathnet.ru/umn1393}
\crossref{https://doi.org/10.4213/rm1393}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2145664}
\zmath{https://zbmath.org/?q=an:1167.11306}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2005RuMaS..60..157A}
\elib{http://elibrary.ru/item.asp?id=25787155}
\transl
\jour Russian Math. Surveys
\yr 2005
\vol 60
\issue 1
\pages 157--158
\crossref{https://doi.org/10.1070/RM2005v060n01ABEH000812}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000229893400006}
\elib{http://elibrary.ru/item.asp?id=13473817}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-20444499680}


Linking options:
  • http://mi.mathnet.ru/eng/umn1393
  • https://doi.org/10.4213/rm1393
  • http://mi.mathnet.ru/eng/umn/v60/i1/p161

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Arutyunov, “Smooth abnormal problems in extremum theory and analysis”, Russian Math. Surveys, 67:3 (2012), 403–457  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. Ganikhodzhaev R., Mukhamedov F., Saburov M., “Elliptic Quadratic Operator Equations”, Acta Appl. Math., 159:1 (2019), 29–74  crossref  mathscinet  isi  scopus
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:295
    Full text:155
    References:41
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020